Alert archive / Arizona / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 1, NWS Tucson, AZ

January 25, 2006Cochise County, Greenlee County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jan 25, 2006, 5:44 AM MST for Cochise County, Greenlee County, Arizona. It was in force for 128 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 25, 2006, 5:44 AM MST (12:44 UTC)
Expired
Jun 2, 2006, 12:45 PM MST
In force
128 days
Issued by
NWS Tucson, AZ
Area
Counties, with a storm outline in the text

Counties Cochise County, AZ, Greenlee County, AZ

The radar

The Flagstaff radar (KFSX), 195 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 0.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2006-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2006-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1984 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTWC 251246
SVRTWC
AZC003-251330-
/O.NEW.KTWC.SV.W.0001.060125T1244Z-060125T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
545 AM MST WED JAN 25 2006

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA

* UNTIL 630 AM MST

* AT 542 AM MST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE         
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS          
  STORM WAS LOCATED OVER THE TOWN OF DOUGLAS AND WAS MOVING 
  NORTH AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

HAIL UP TO A QUARTER OF AN INCH IN DIAMETER HAS BEEN REPORTED IN THE 
TOWN OF DOUGLAS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3134 10963 3134 10937 3186 10919 3192 10946

$$

WEATHER.GOV/TUCSON
5 follow-up statements
000 
WWUS55 KTWC 251326
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
622 AM MST WED JAN 25 2006

AZC003-251330-
/O.CON.KTWC.SV.W.0001.000000T0000Z-060125T1330Z/
COCHISE AZ-
622 AM MST WED JAN 25 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 AM MST FOR
CENTRAL COCHISE COUNTY...

AT 618 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR AND TRAINED 
SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL 
EARLIER THIS MORNING IN THE DOUGLAS AREA. THESE STORMS ARE NOW 
LOCATED ABOUT 10 MILES NORTH OF RUCKER CANYON AND MOVING NORTH AT 35 
MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

IN ADDITION...SOME SMALLER HAIL WAS REPORTED ALONG THE WESTERN 
SECTIONS OF COCHISE COUNTY MAINLY IN THE SIERRA VISTA TO BISBEE 
AREA. 

LAT...LON 3134 10963 3134 10937 3186 10919 3192 10946

$$

WEATHER.GOV/TUCSON

MOLLERE
000 
WWUS55 KTWC 251340
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
636 AM MST WED JAN 25 2006

AZC003-251346-
/O.EXP.KTWC.SV.W.0001.000000T0000Z-060125T1330Z/
COCHISE AZ-
636 AM MST WED JAN 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COCHISE COUNTY EXPIRED
AT 630 AM MST...

EVEN THOUGH THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COCHISE 
COUNTY EXPIRED JUST A FEW MINUTES AGO...RADAR CONTINUES TO DETECT 
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MOVING NORTH NORTHEAST 
ACROSS MAINLY WESTERN SECTIONS OF THE COUNTY. ANY OF THESE STORMS 
HAS THE POTENTIAL TO BRIEFLY PRODUCE LARGE HAIL...ESPECIALLY DURING 
THE MORNING HOURS. 

LAT...LON 3134 10963 3134 10937 3186 10919 3192 10946

$$

WEATHER.GOV/TUCSON

MOLLERE
000 
WUUS55 KTWC 021920
SVRTWC
AZC011-021945-
/O.NEW.KTWC.SV.W.0001.060602T1919Z-060602T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
1219 PM MST FRI JUN 2 2006

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GREENLEE COUNTY IN SOUTHEAST ARIZONA

* UNTIL 1245 PM MST

* AT 1218 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HANNAGAN MEADOW...OR ABOUT 54 MILES SOUTHEAST OF SHOW LOW...AND    
  MOVING SOUTHWEST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DANGEROUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF 
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3352 10945 3356 10948 3369 10946 3372 10943
      3371 10939 3374 10935 3377 10935 3378 10932
      3364 10923

$$

PYTLAK

WEATHER.GOV/TUCSON
000 
WWUS55 KTWC 021930
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1229 PM MST FRI JUN 2 2006

AZC011-021945-
/O.CON.KTWC.SV.W.0001.000000T0000Z-060602T1945Z/
GREENLEE AZ-
1229 PM MST FRI JUN 2 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1245 PM MST FOR
NORTHWESTERN GREENLEE COUNTY...

AT 1227 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HANNAGAN MEADOW...OR ABOUT 57 MILES SOUTHEAST OF SHOW LOW...MOVING
SOUTHWEST AT 5 MPH.

EXPECT WIND GUSTS TO 60 MPH...FREQUENT LIGHTNING...AND PERHAPS SOME 
SMALL HAIL. HOWEVER LITTLE RAIN IS EXPECTED.

LAT...LON 3352 10945 3356 10948 3369 10946 3372 10943
      3371 10939 3374 10935 3377 10935 3378 10932
      3364 10923

$$
PYTLAK

WEATHER.GOV/TUCSON
000 
WWUS55 KTWC 021945
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1245 PM MST FRI JUN 2 2006

AZC011-021953-
/O.EXP.KTWC.SV.W.0001.000000T0000Z-060602T1945Z/
GREENLEE AZ-
1245 PM MST FRI JUN 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENLEE COUNTY 
HAS EXPIRED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING NEAR HANNAGAN 
MEADOW HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...NEW THUNDERSTORMS 
WERE DEVELOPING ALONG THE NEW MEXICO-ARIZONA BORDER NORTHEAST OF 
BLUE. THESE ARE LIKELY TO BECOME STRONG AS THEY MOVE SOUTHWEST AT 10 
MPH TOWARD HIGHWAY 191. ANY THUNDERSTORM THIS AFTERNOON WILL BE 
CAPABLE OF PRODUCING STRONG GUSTY WINDS...LIGHTNING...BUT LITTLE 
RAIN.

LAT...LON 3352 10945 3356 10948 3369 10946 3372 10943
      3371 10939 3374 10935 3377 10935 3378 10932
      3364 10923

$$
PYTLAK

WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 3:00 AM MST, 2 hours 44 minutes earlier.

Area forecast discussion, Jan 25, 3:00 AM MST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
300 AM MST WED JAN 25 2006

.SYNOPSIS...A LOW PRESSURE SYSTEM WEST OF BAJA CALIFORNIA CONTINUES
TO BRING SOME MOISTURE NORTH FROM THE SOUTHERN GULF OF CALIFORNIA.
AS THIS SYSTEM MOVES NORTHEAST ACROSS THE REGION TODAY. EXPECT
SCATTERED SHOWERS TO DEVELOP ACROSS THE AREA...MAINLY EAST OF THE
TUCSON AREA. PRECIPITATION WILL GENERALLY BE LIGHT AND
SPOTTY...EXCEPT IN THE MOUNTAINS OF GRAHAM AND GREENLEE COUNTY WHERE
SEVERAL INCHES OF SNOW CAN BE EXPECTED. WEAK HIGH PRESSURE WILL MOVE
OVERHEAD ON THURSDAY...WHICH WILL BE FOLLOWED BY A WEAK DISTURBANCE
PASSING ACROSS THE FOUR CORNERS REGION EARLY THIS COMING WEEKEND.

&&

.DISCUSSION...WELL DEFINED UPPER LOW CAN BE SEEN IN BOTH WATER VAPOR
AND IR SATELLITE IMAGERY JUST WEST OF NORTHERN BAJA IN THE GENERAL
VICINITY OF 32 DEG N LAT 118 DEG W LONG. FARTHER EAST OVER
NORTHEAST SONORA AND NW CHIHUAHUA RADARS ARE DETECTING SOME VERY
HEALTHY SHOWERS AND THUNDERSTORMS MOVING INTO SOUTHWESTERN SECTIONS
OF COCHISE COUNTY. THE STORMS ARE MOVING QUITE RAPIDLY (40-50 MPH)
AND A SPOTTER RECENTLY PHONED IN WITH A REPORT OF 1/2 INCH HAIL AS
THE LEAD STORM MOVED THROUGH THE HEREFORD AREA. WINDS REPORTED BY
THE SPOTTER WERE SURPRISINGLY NOT VERY IMPRESSIVE WITH GENERALLY 20
MPH AS THE STORM MOVED THROUGH. THIS STORM HAS DECREASED IN
INTENSITY AS IT MOVED NORTH. THE CURRENT LOCATION AS OF 2:45 AM MST
IS NEAR TEXAS CANYON ALONG INTERSTATE 10.

PLENTY OF DRY AIR WRAPPING INTO THE LOW FROM THE SOUTHWEST.
DEMARCATION LINE BETWEEN VERY DRY MID LEVEL AIR AND MOIST AIR IS
GENERALLY ALONG THE PINAL/GRAHAM COUNTY LINE AND SOUTH ALONG THE
PIMA/COCHISE COUNTY LINE. MOST OF THE ACTIVITY THAT OCCURS TODAY
WILL GENERALLY BE EAST OF THIS LINE AS CURRENTLY INDICATED BY LATEST
RADAR TRENDS. HOWEVER...AS THE CENTER OF THE UPPER LOW MOVES
NORTHEAST ACROSS SOUTHWESTERN ARIZONA...THE ASSOCIATED COLD POOL OF
AIR ALOFT WITH THE SYSTEM WILL HELP TO DESTABILIZE THE AIRMASS. AS A
RESULT WE COULD SEE ISOLATED SHOWERS OR THUNDERSTORMS OVER FAR
WESTERN AND CENTRAL DESERTS (INCLUDING TUCSON WESTWARD). MODEL OF
CHOICE THIS MORNING IS THE GFS WHICH SEEMS TO HAVE A MUCH BETTER
HANDLE ON THE DRY SLOT WHICH IS CURRENTLY WRAPPING NORTH INTO SOUTH
CENTRAL ARIZONA. BASED ON THE GFS SOLUTION AS WELL AS SATELLITE AND
RADAR TRENDS I TRIMMED INHERITED POPS BACK A BIT...MAINLY FOR THE
WESTERN AND CENTRAL DESERTS. DAYSHIFT WILL HAVE TO KEEP AND EYE ON
THE SITUATION AS IT EVOLVES AND ADDITIONAL UPDATES MAY BE REQUIRED
DURING THE DAY...BUT FOR NOW THINK THE FORECAST IS REPRESENTATIVE OF
THE ONGOING SCENARIO.

SNOW AMOUNTS IN THE HIGHER ELEVATIONS HAVE BEEN TRIMMED BACK A BIT
FROM PREVIOUS FORECASTS. FOR HANNAGAN MEADOW IN NORTHERN GREENLEE
COUNTY STORM TOTAL WITH THIS SYSTEM IS EXPECTED TO BE AROUND 4 TO 6
INCHES. FOR THE PINALENO MOUNTAINS (MT. GRAHAM) IN SOUTH CENTRAL
GRAHAM COUNTY AND THE CHIRICAHUAS IN EAST CENTRAL COCHISE COUNTY THE
STORM TOTAL SNOWFALL AMOUNTS WILL GENERALLY BE AROUND 1 TO 3 INCHES.
FOR THE SANTA CATALINAS IN NORTHEAST PIMA COUNTY ONLY EXPECTING
AROUND AN INCH...AND EVEN THESE AMOUNTS WILL HAVE TO BE REEVALUATED
IF THE DRY SLOT SHUTS DOWN THE CENTRAL AND WESTERN DESERTS.

ONCE THIS SYSTEM MOVES THROUGH LATE TONIGHT AND EARLY THURSDAY WE
SHOULD SEE A DECREASE IN CLOUDS AND DIMINISHING PRECIPITATION
CHANCES. ANOTHER WEAK SYSTEM WILL BRUSH PAST THE STATE LATE FRIDAY
AND EARLY SATURDAY...SO KEPT THE SLIGHT CHANCE OF SHOWERS IN THE
WHITES FOR THAT TIME FRAME. THEREAFTER WEAK RIDGING BUILDS IN FROM
THE WEST.

HIGH TEMPERATURES FOR THE NEXT WEEK WILL GENERALLY BE IN THE MID TO
UPPER 60S THROUGH THE WEEKEND FOR THE TUCSON AREA. A WARMUP INTO THE
LOWER 70S WILL OCCUR DURING THE EARLY TO MIDDLE OF NEXT WEEK.

&&

.CLIMATE...THE LAST MEASURABLE RAIN AT KTUS WAS ON DEC 12 2005
/0.01 INCH/. THE LAST TIME KTUS RECEIVED 0.10 OF AN INCH WAS ON OCT
17 2005.

&&

.AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MOLLERE

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jan 24, 2:35 PM MST, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
235 PM MST TUE JAN 24 2006

AZZ019-030-252145-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
235 PM MST TUE JAN 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LOW PRESSURE SYSTEM WEST OF THE BAJA PENINSULA WILL BEGIN TO
MOVE NORTHEAST TONIGHT AND ACROSS ARIZONA ON WEDNESDAY. SCATTERED
RAIN SHOWERS WILL DEVELOP LATER TONIGHT...EVEN AT THE HIGHEST
ELEVATIONS. HOWEVER THE SNOW LEVEL WILL FALL TO 8000 FEET BY
MORNING. SLUSHY ACCUMULATIONS UP TO 2 INCHES CAN BE EXPECTED ON
THE HIGHEST PEAKS BY MORNING...SOME OF WHICH COULD FREEZE ON ROAD
SURFACES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND PERHAPS A FEW THUNDERSTORMS ARE EXPECTED WEDNESDAY
INTO WEDNESDAY EVENING AS THE SNOW LEVEL FALLS TO 6000 FEET. TOTAL
ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY ABOVE 7000 FEET...WITH
THE HIGHEST AMOUNTS ON SOUTH-FACING MOUNTAIN SLOPES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ033-252145-
TUCSON METRO/MARANA/GREEN VALLEY-
235 PM MST TUE JAN 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A LOW PRESSURE SYSTEM
WEST OF THE BAJA PENINSULA WILL BEGIN TO MOVE NORTHEAST TONIGHT
AND ACROSS ARIZONA ON WEDNESDAY. SCATTERED RAIN SHOWERS WILL
DEVELOP LATER TONIGHT...EVEN AT THE HIGHEST ELEVATIONS. HOWEVER
THE SNOW LEVEL WILL FALL TO 8000 FEET BY MORNING. SLUSHY
ACCUMULATIONS UP TO AN INCH ARE POSSIBLE BY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED SHOWERS AND PERHAPS A FEW THUNDERSTORMS ARE EXPECTED
WEDNESDAY THE SNOW LEVEL FALLS TO 6000 FEET. TOTAL ACCUMULATIONS
OF 1 TO 3 INCHES ARE EXPECTED ABOVE 7000 FEET...WITH THE HIGHEST
AMOUNTS ON SOUTH-FACING MOUNTAIN SLOPES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ034-035-252145-
SANTA CRUZ COUNTY-COCHISE COUNTY-
235 PM MST TUE JAN 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A LOW PRESSURE SYSTEM
WEST OF THE BAJA PENINSULA WILL BEGIN TO MOVE NORTHEAST TONIGHT
AND ACROSS ARIZONA ON WEDNESDAY. SCATTERED RAIN SHOWERS WILL
DEVELOP LATER TONIGHT...EVEN AT THE HIGHEST ELEVATIONS AS THE SNOW
LEVEL REMAINS ABOVE 8000 FEET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED SHOWERS AND
PERHAPS A FEW THUNDERSTORMS ARE EXPECTED WEDNESDAY AS THE SNOW
LEVEL FALLS TO 6500 FEET. SLUSHY ACCUMULATIONS UP TO 2 INCHES ARE
POSSIBLE ON MOUNTAIN TOPS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-032-252145-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
235 PM MST TUE JAN 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PYTLAK

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 10:25 AM MSTSnow AdvisoryTWC10 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.